# SDR USAA000154

- Difficulty date: February 4, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 6 PLACES 1 INCH EACH, AT STATION 986.5, RBL 5 TO 45 FLOOR LEVEL.  INSTALLED REPAIR ANGLE PER TR 53-60-01 REV A.  CORROSION LEVEL 2, TASK NR C53-202-01.  (M)
